# SDR AT9900653

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Balance Wt
- Part number: 5919752501
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO LAKE CITY FL, FOUND LEFT OUTBOARD ELEVATOR BALANCE WEIGHT HAS SEVERAL AREAS OF CHIPPED PAINT AND CORROSION GOUGES.  REMOVED AND REPLACED BALANCE WEIGHT, REMOVED AND REPLACED COVER IAW DC9 SRM 51-30-1, 51-10-4 - 51-10-3.
